MathSciNet Relay Station
MathSciNet bibliographic data
MR2966263 34K07 (45J05)
Behzadi, Sh. S.; Abbasbandy, S.; Allahviranloo, T.; Yildirim, A. Application of homotopy analysis method for solving a class of nonlinear Volterra-Fredholm integro-differential equations. J. Appl. Anal. Comput. 2 (2012), no. 2, 127–136.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement